# SDR AALA202111031919

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 35,559 hours, 14,513 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pseu
- Condition: Faulty
- Location: Zone 100
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING APPROACH WHEN FLAPS SET TO 1, LE FLAP TRANSIT LIGHT STAYED ON AND FLAP INDICATOR SHOWED LESS THAN 1 DEGREE WHILE LE DEVICE INDICATORS ON OVERHEAD PANEL SHOWED ALL DEVICES EXTENDED; PERFORMED QRH PROCEDURES AND LANDED UNEVENTFULLY, PROXIMITY SWITCH ELECTRONICS UNIT LIGHT ILLUMINATED AFTER LANDING. REPLACED PSEU WITH SERVICEABLE UNIT IAW WORKCARD 08L00032003, OPS CHECK GOOD.
